# SDR R61A2019061200612

- Difficulty date: June 2, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 29,969 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  MAINTENANCE REPORTED A CRACK ON THE ANGLE UNDER THE FLOOR STRUCTURE AT FR 12 AT BL 0. MAINTENANCE REMOVED AND REPLACED THE ANGLE UNDER THE FLOOR STRUCTURE AT FR 12 AT BL 0 IAW EMBRAER SRM 51-41-01.
